MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP; FOLEY CATHETER (LATEX)

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP; FOLEY CATHETER (LATEX)
Model Number 0168L12
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was confirmed as manufacture related.A two way latex coude catheter was returned unopened in its original packaging.The outer packaging was removed and the blue sleeve opened.A kink in the tube was noted.He device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.".
 
Event or Problem Description
It was reported that the catheter was hard.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP
Common Device Name
FOLEY CATHETER (LATEX)
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9174759
Report Number1018233-2019-06409
Device Sequence Number11733622
Product Code EZC
UDI-Device Identifier00801741017803
UDI-Public(01)00801741017803
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model Number0168L12
Device Catalogue Number0168L12
Device Lot NumberMCZH4929
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2019
Initial Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1